Standard monomials for q-uniform families and a conjecture of Babai and Frankl

Hegedűs, G. and Rónyai, Lajos (2003) Standard monomials for q-uniform families and a conjecture of Babai and Frankl. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 1 (2). pp. 198-207.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3237

Update Item Update Item